Restylane: StoriesWrite a Review
Progressive Swelling, Pain After Restylane-Memphis, TN
- Not Sure
- Cost: $650
- Memphis, TN
I had botox and restylane treatments Oct. 27; it...
- 1 Nov 2010
I had botox and restylane treatments Oct. 27; it is Nov. 1 now. Each day that has passed, I have had more bruising and more pain in the tear trough where the restylane was injected. There is red swelling at one injection area. But now the area directly below my lid resembles a classic black eye, though it is starting to turn a greenish yellow tint.
The botox was injected in the crows feet area and the nurse must have hit a blood vessel as there was immediate swelling that I would term moderate to severe. The next day, the area in the corner of my eye was completely bruised in a purple color.
Questions, could the discoloration under the eye that is above the restylane injection site be caused by the blood from the botox area in the corner of the eye? The black eye is only on one side of the face.
Is it possible he hit a blood vessel, too, in the tear trough and that has caused the swelling at the injection side?
i don't understand why the pain has increased as well as swelling as the treatment was five days ago.
I have had these procedures done before without any problems. Botox has never bruised me and have only had very minimal bruising from restylane.
I have an appointment for a checkup in nine days; should i just wait and see what happens until then? As I said, the pain, swelling and bruising seem to increase as time goes by.
And I didn't take any vitamin supplements or ibuprofen etc. two weeks before treatment.
Both the doctors who performed the injections are board certified and both have excellent reputations. That is why i am stunned at the outcome.